A generalized model for acoustic boundary conditions to non-locally reacting boundaries is studied. We prove the existence, uniqueness, and asymptotic stability of global solutions to the mixed problem for the wave equation of Carrier type with acoustic boundary conditions for non-locally reacting boundaries. Additionally a nonlinear impenetrability condition is considered.
"Wave equation in domains with non-locally reacting boundary." Differential Integral Equations 24 (11/12) 1001 - 1020, November/December 2011. https://doi.org/10.57262/die/1356012872